English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  An invitation to mathematics: from competitions to research [Review]

Moree, P. (2013). An invitation to mathematics: from competitions to research [Review]. American Mathematical Monthly, 120(3), 286-288. doi:10.4169/amer.math.monthly.120.03.286.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Moree_invitation to mathematics_2013.pdf (Publisher version), 1021KB
 
File Permalink:
-
Name:
Moree_invitation to mathematics_2013.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Moree, Pieter1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: No review
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: American Mathematical Monthly
  Alternative Title : Amer. Math. Monthly
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 120 (3) Sequence Number: - Start / End Page: 286 - 288 Identifier: -